# SDR ASMF200802009

- Difficulty date: February 29, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 66,013 hours, 48,769 cycles
- Engine: Pwa JT8D*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT THE RUDDER WAS TRIMMED 3 DEGREES TO THE LT DURING ALL FLIGHT. MAINTENANCE PERSONNEL REPLACED AND ADJUSTED THE RUDDER TRIM CONTROL POSITION INDICATOR IAW MM 27-20-00, TESTED CORRECT.
